# SDR AALA202310176395

- Difficulty date: October 17, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 94,250 hours, 11,744 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 131W18003401
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3R EMERGENCY POWER ASSIST SYSTEM (EPAS) BATTERY NOT WORKING. REMOVED AND REPLACED EPAS BATTERY ON DOOR 3R. FUNCTIONAL CHECK GOOD. PER AMM 52-11-20.
